is this to much I have excessive sweating and easy brusing
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... been on it since July. My doctor's office states that they haven't heard of this side effect. Also, how long has anyone been on the ...
1 answer • 6 Dec 2010
My prescription in US is Estradiol 0.05 with one patch 2 times a week. The only thing I can get in Mexico is Estradiol 3.2 mg patches. Brand name in ...
1 answer • 11 Mar 2014
I am menopausal but the only symptom I have is night sweats.
2 answers • 18 Nov 2014
... Does this reduce the efficacy of the drug? I just need to know when I have the patches on in the bathtub does the drugs ability to work get ...
0 answers • 18 Jun 2015
I am currently using this patch and have noticed weight gain in the past two to three months. I have also quit smoking and that has been right around ...
1 answer • 30 Nov 2015